JournalsrmiVol. 26, No. 1pp. 91–114

Estimates for the <i>X</i>-ray transform restricted to 2-manifolds

  • M. Burak Erdoğan

    University of Illinois, Urbana, United States
  • Richard Oberlin

    Louisiana State University, Baton Rouge, USA
Estimates for the <i>X</i>-ray transform restricted to 2-manifolds cover
Download PDF

Abstract

We prove almost sharp mixed-norm estimates for the X-ray transform restricted to lines whose directions lie on certain well-curved two dimensional manifolds.

Cite this article

M. Burak Erdoğan, Richard Oberlin, Estimates for the <i>X</i>-ray transform restricted to 2-manifolds. Rev. Mat. Iberoam. 26 (2010), no. 1, pp. 91–114

DOI 10.4171/RMI/595